# SDR SWAA2025071082138

- Difficulty date: June 16, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON SERVICE DOOR AT FWD GALLEY (1EA).   REPLACED ASSIST HANDLE NUT ON SERVICE DOOR AT FWD GALLEY (1EA) IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2).
